Skip to main content
placeholder image

Topologically invariant linear forms on spaces of abstract distributions on a locally compact abelian group

Journal Article


Abstract


Publication Date


  • 1992

Citation


  • Nillsen, R. (1992). Topologically invariant linear forms on spaces of abstract distributions on a locally compact abelian group. Monatshefte für Mathematik, 114(1), 77-82. doi:10.1007/bf01572081

Web Of Science Accession Number


Start Page


  • 77

End Page


  • 82

Volume


  • 114

Issue


  • 1

Abstract


Publication Date


  • 1992

Citation


  • Nillsen, R. (1992). Topologically invariant linear forms on spaces of abstract distributions on a locally compact abelian group. Monatshefte für Mathematik, 114(1), 77-82. doi:10.1007/bf01572081

Web Of Science Accession Number


Start Page


  • 77

End Page


  • 82

Volume


  • 114

Issue


  • 1